RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1981, Volume 15, Issue 2, Pages 79–80 (Mi faa1719)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

General calculus of pseudodifferential operators and asymptotic properties of the spectrum

S. Z. Levendorskii


Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1981, 15:2, 140–142

Bibliographic databases:

UDC: 517.948
Received: 20.02.1980

Citation: S. Z. Levendorskii, “General calculus of pseudodifferential operators and asymptotic properties of the spectrum”, Funktsional. Anal. i Prilozhen., 15:2 (1981), 79–80; Funct. Anal. Appl., 15:2 (1981), 140–142

Citation in format AMSBIB
\Bibitem{Lev81}
\by S.~Z.~Levendorskii
\paper General calculus of pseudodifferential operators and asymptotic properties of the spectrum
\jour Funktsional. Anal. i Prilozhen.
\yr 1981
\vol 15
\issue 2
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa1719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=617478}
\zmath{https://zbmath.org/?q=an:0471.35063|0485.35072}
\transl
\jour Funct. Anal. Appl.
\yr 1981
\vol 15
\issue 2
\pages 140--142
\crossref{https://doi.org/10.1007/BF01082291}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MU34400014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1719
  • http://mi.mathnet.ru/eng/faa/v15/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “Distribution of eigenvalues of systems of the form $Au=tBu$”, Funct. Anal. Appl., 17:2 (1983), 149–151  mathnet  crossref  mathscinet  zmath  isi
    2. S. Z. Levendorskii, “Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type”, Russian Math. Surveys, 39:4 (1984), 129–130  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Z. Levendorskii, “The method of approximate spectral projection”, Math. USSR-Izv., 27:3 (1986), 451–502  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:206
    Full text:73
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020